# SDR NACA2023041000001

- Difficulty date: April 10, 2023
- Submitted: April 15, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 108,340 hours, 19,626 cycles
- Engine: Ge CF680C2B6
- Engine time: 10,688 hours, 3,968 cycles
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE WOULD NOT START #2 IGNITION. MEL IAW 74-00-015 CATC 4/10/2023. REMOVED AND REPLACED RH ENGINE #2 SYS IGNITION PLUG IAW AMM 74-21-02 OPS CHECK GOOD.
